EXCEDRIN 250 mg. 16 tablets

NOVARTIS
EXCEDRIN 250 mg. 16 tablets
€ 12.00
Add to Cart
What is EXCEDRIN and what it is used
Each tablet EXCEDRIN contains three active ingredients: acetylsalicylic acid, paracetamol, caffeine.
Acetylsalicylic acid and paracetamol reduce pain and temperature. Aspirin also reduces inflammation.
Caffeine is a weak stimulant and increases the effect of acetylsalicylic acid and acetaminophen.
EXCEDRIN be used for quick relief of headache and migraine (symptoms such as headache, nausea and sensitivity to light and sound) with or without aura.

2. Before you use EXCEDRIN
Do not use EXCEDRIN if:
you are allergic (hypersensitive) to acetylsalicylic acid, paracetamol, caffeine or any of the other ingredients of EXCEDRIN (listed in section 6). Symptoms of an allergic reaction may include: asthma, wheezing or shortness of breath; skin rash or hives, swelling of the face or tongue; fever. If you are unsure, consult your doctor or pharmacist;
you have had an allergic reaction to other medicines used to treat pain, inflammation or fever, such as diclofenac or ibuprofen;
have a stomach or intestinal ulcer or have had a peptic ulcer in the past;
you noticed blood in your stool or black stools (signs of gastrointestinal bleeding or perforation);
have hemophilia or suffer from other blood disorders;
have serious heart, liver or kidney problems;
use more than 15 mg of methotrexate per week (see "Using other medicines");
if you are in the last three months of pregnancy.
Take special care with EXCEDRIN
Listed below are reasons indicating that EXCEDRIN may not be suitable for you.

Consult with your doctor before using this medicine if:
If you have not been diagnosed with migraine before, as potentially serious conditions associated with nerve must be excluded before treatment;
Have a migraine that is so severe that it is necessary to stay in bed or headache is different from your usual migraines, or have vomiting with migraine headaches;
Headache starts after a head injury, straining, coughing or bending;
Daily headache or you received your first headache after age 50;
Congenital condition called glucose-b-phosphate dehydrogenase deficiency that affects red blood cells and can cause anemia, yellowing or increased spleen when exposed to intake of certain foods, drugs and some anti-inflammatory drugs (eg. Acetylsalicylic acid), or other diseases;
You've always had gastrointestinal problems such as stomach ulcers, bleeding or black stools. If you have experienced stomach discomfort or heartburn after taking painkillers and anti-inflammatory drugs in the past;
Suffer from bleeding disorders or have unusual vaginal bleeding, other than menstrual cycle (eg atypical heavy and prolonged menstrual period);
Have recently undergone surgery (including small such as tooth extraction) or you are such in the next seven days;
Have asthma, hay fever, nasal polyps, chronic respiratory diseases or develop allergic symptoms (eg. Skin reactions, itching, hives);
Have gout, diabetes, hyperthyroidism, arrhythmia, uncontrolled high blood pressure, impaired renal or hepatic function;
Have alcohol problems (see "Using EXCEDRIN with food and drink");
Already taking other medicines containing aspirin or paracetamol or other medicines, some of which can interact with EXCEDRIN and cause adverse reactions (see "Using other medicines");
Threatens to become dehydrated (eg. By vomiting, diarrhea, or before or after major surgery);
You are under 18 years of age. There is a possible association between ASA and Reye's syndrome when it is given to children and adolescents. Reye's syndrome is a rare disorder that affects the brain and liver and can be fatal. Therefore EXCEDRIN should not be used in children or adolescents under 18 years of age unless specifically directed by the doctor.
other warnings
The normal use of analgesics may cause headache, which should not be treated with higher doses of the same analgesic agent. If you think this concerns you, please consult your doctor for advice.
EXCEDRIN can reduce symptoms of infection (eg. Headache, fever), and may therefore lead to its diagnosis difficult. If you do not feel well and you need to check with your doctor, be sure to tell him that you are using EXCEDRIN. EXCEDRIN can affect laboratory tests. If you were asked to do a blood test, urine or other laboratory tests, remember that you should report that use EXCEDRIN.

Using other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

In particular, tell your doctor if you use any of the following medicines:
Some other medicines containing paracetamol, aspirin or other painkillers and lower fever medicines;
Drugs used for the prevention of blood clotting (medicines for "blood thinning"), such as oral anticoagulants (e. Warfarin), heparin, thrombolytic agents (eg. Streptokinase) or antiplatelet agents (ticlopidine, clopidogrel, cilostazol);
Corticosteroids (used to relieve inflammation);
Barbiturates and benzodiazepines (for the treatment of anxiety and insomnia);
Lithium, selective serotonin reuptake inhibitors or fluvoxamine (for treating depression);
Sulphonylureas and insulin (for treating diabetes);
Methotrexate (used to treat certain types of cancer, arthritis or psoriasis);
Certain drugs used to treat infection (eg. Rifampicin, isoniazid, chloramphenicol, ciprofloxacin, and pepimidinova acid);
Levothyroxine (to treat hypothyroidism);
Metoclopramide (used to treat nausea and vomiting);
Medicinal products for the treatment of epilepsy;
Drugs used to treat high blood pressure and cardiac failure;
Diuretics (drugs increase production of urine and reduce excess fluid);
Medicinal products for the treatment of gout;
Oral contraceptives;
Zidovudine (for HIV);
Antispasmodics such as propantheline;
Clozapine (schizophrenia);
Sympathomimetics (to raise low blood pressure otbabvane nasal);
Antiallergic agents (for prevention of allergy or alleviation of allergy);
Theophylline (for asthma);
Terbinafine (for fungal infections);
Cimetidine (to treat heartburn and peptic ulcers);
Disulfiram (to treat alcohol dependence);
Nicotine (used for smoking cessation);
Cholestyramine (used to treat high cholesterol).
Use EXCEDRIN with food and drink
alcohol
If you consume three or more glasses of alcoholic drinks every day, ask your doctor whether you should use this medication or other pain relievers / high temperature drugs. Paracetamol and acetylsalicylic acid can cause liver damage and cause gastrointestinal bleeding.

caffeine
The recommended dose EXCEDRIN contains caffeine as its contents into a cup of coffee. Limit your intake of caffeine-containing medicinal products, food and beverages while using EXCEDRIN because a large amount of caffeine can cause nervousness, irritation, insomnia and increased heart rate.

Pregnancy and lactation
If you are pregnant or think you may be pregnant, tell your doctor and use EXCEDRIN. It is especially important not to use EXCEDRIN in the last three months of pregnancy because it may harm your unborn child or cause problems at birth.
EXCEDRIN not use if you are breastfeeding because it can be harmful for your child.
Consult your doctor or pharmacist before you start using drugs.

EXCEDRIN belongs to the group of NSAIDs that can affect female fertility. This effect is reversible upon discontinuation of the drug.

Driving and using machines
It is not known whether the use of EXCEDRIN affect the ability to drive and use machines. However, if you notice any side effects such as dizziness and somnolence should not drive or operate machinery. Inform your doctor as soon as possible.

3. How to use EXCEDRIN
Always use EXCEDRIN exactly as described in this leaflet. If you are not sure, ask your doctor or pharmacist.

Adults (over 18 years)
For the treatment of headache:
Take 1 tablet with a full glass of water at the onset of the headache. If necessary, you can take 1 more tablet 4 to 6 hours later.
In case of severe pain, take 2 tablets with a full glass of water at the onset of the headache. If necessary, you can take another 2 tablets 4 to 6 hours later.
Do not use EXCEDRIN more than 4 days for the treatment of headache without medical advice.

For the treatment of migraine:
Take 2 tablets with a full glass of water when the symptoms of migraine or migraine aura occur. If necessary, you can take an additional 2 tablets 4 to 6 hours later.
If no relief of migraine after 2 hours of taking the first 2 tablets, you should consult a doctor.

Do not use EXCEDRIN more than 3 days for the treatment of migraine without medical advice.

For the treatment of headache and migraine, not exceed the dosage of 6 tablets for a period of 24 hours. This corresponds to a dose of 1500 mg acetylsalicylic acid, 1500 mg of paracetamol and 390 mg of caffeine. Long-term use, except for use under medical supervision may be harmful.

Children and adolescents
EXCEDRIN should not be given to children and adolescents under 18 years. (See section "Take special care with EXCEDRIN")

Elderly (over 65 years)
No special dosage recommendations.

Patients with kidney and liver problems
You should tell your doctor if you have kidney or liver problems. You may need your doctor to adjust the dosing interval or duration of treatment. Do not use EXCEDRIN if you have severe kidney and liver problems.

If you take more dose EXCEDRIN
EXCEDRIN contain aspirin, acetaminophen and caffeine. Do not exceed the recommended dose and do not use other medicines or containing these substances or other non-steroidal anti-inflammatory drugs while using EXCEDRIN.
Contact your doctor or pharmacist, or contact your nearest hospital, if you think you take more dose. Immediate medical attention is critical because there is a potential risk of irreversible liver damage due to acetaminophen. Do not wait for symptoms to appear, since overdose may initially not cause any noticeable symptoms.

If symptoms of overdose occur, they may be due to:
Acetylsalicylic acid - dizziness, tinnitus, deafness, sweating, hyperventilation, fever, nausea, vomiting, headache, confusion or anxiety, circulatory collapse and respiratory failure;
Paracetamol - first symptoms that may occur are nausea, vomiting, loss of appetite, pallor, somnolence, sweating, and later stomach pain;
Caffeine - anxiety, nervousness, restlessness, insomnia, agitation, muscle twitching, confusion, convulsions, hyperglycemia, tachycardia or cardiac arrhythmia.
It is important to immediately seek medical attention, even if the symptoms do not appear or disappear.

If you forget to use EXCEDRIN
Take your next dose as soon as you remember but do not take a double dose to make up for a missed dose. Do not use more than 6 tablets for a period of 24 hours.

If you have any other questions related to the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects
Like all medicines EXCEDRIN can cause side effects, although not everybody gets them.

Stop taking EXCEDRIN and tell your doctor immediately if you have any of these serious side effects:
Allergic reaction with swelling of face, lips, mouth, tongue or throat. They can cause difficulty in swallowing, wheezing, difficulty in breathing and a feeling of tightness in the chest (signs of asthma). You may also have a rash or itching or get fit;
Redness, blistering of the lips, eyes or mouth, skin peeling;
Bleeding in the stomach or intestines, stomach ulcers or intestine, which is accompanied by severe stomach pain, bloody or black stools or vomiting blood. As with all high temperature and painkilling drugs, it can happen at any time during the treatment without preceding events and can be fatal. These side effects are particularly serious for the elderly;
Yellowing of the skin or eyes (signs of liver failure)
Mild dizziness or vertigo (a sign of low blood pressure);
Irregular heartbeat.
Adverse reactions below were reported in 16 clinical studies with over 4800 EXCEDRIN treated individuals. Inform your doctor if you notice any of these side effects.

Common side effects (affects 1 to 10 in every 100 people):
nervousness, dizziness;
nausea, stomach discomfort.
Uncommon side effects (affects 1 to 10 in every 1000 people):
insomnia, tremor, stiffness, headache;
tinnitus;
dry mouth, diarrhea, vomiting;
fatigue, panic;
fast heartbeat.
Rare side effects (affects 1 to 10 in every 10,000 people):
sore throat, difficulty swallowing, numbness or tingling around the mouth, increased salivation;
decreased appetite, change in taste;
anxiety, euphoric mood, tension;
disturbance in attention, memory loss, difficulty with coordination;
feeling pain in the cheeks and forehead;
eye pain, visual disturbance;
hot flashes, problems of peripheral blood vessels (eg. of hands or feet);
nosebleeds, slow or shallow breathing, runny nose;
belching, flatulence;
sweating, itching, rash, increased sensitivity of the skin;
stiffness of muscles, bones or joints, neck pain, back pain, muscle cramps;
weakness, chest discomfort.
Adverse reactions below were reported after the marketing of EXCEDRIN. Overall, the incidence of post-marketing surveillance can not determine precisely why it is listed as "unknown":
restlessness, feeling of malaise or feeling of not feeling well;
somnolence, migraine;
red skin rash;
palpitations, shortness of breath, sudden difficulty breathing and a feeling of heaviness in the chest with wheezing or coughing (asthma);
stomach pain, stomach discomfort after meals.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE EXCEDRIN
Keep out of the reach and sight of children.
EXCEDRIN not use after the expiry date stated on the packaging. The expiry date refers to the last day of that month.
Do not store above 25 ° C.
Medicines should not be disposed of via wastewater or household waste.
Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. FURTHER INFORMATION
What EXCEDRIN
The active compounds are acetylsalicylic acid, acetaminophen, caffeine. Each tablet contains 250 mg of acetylsalicylic acid, 250 mg paracetamol, 65 mg of caffeine.

Other ingredients are:
Core: hydroxypropylcellulose, low-substituted, microcrystalline cellulose (E 460), stearic acid.
Film-coating: Hypromellose (E464), titanium dioxide (E 171), propylene glycol, benzoic acid (E210), carnauba wax (E903).
€ 12.00
Add to Cart
Close